Interested

Ltbear

New Member
Standard Member
Apr 29, 2015
2
0
1
31
hi im on about my tenth day of using D right up until about the 6th day everything was going great. Then i started to get stomach aches (is this normal?) and my period. I have the implanon ( i think thats how its spelt.) and have had it in for awhile now. Im on about my third one and have not gotten my period at all during this time. Could the Duromine be effecting this? Im not really worried im just hoping that it goes away soon.

Thanks
 

Kate

Administrator
Staff member
Nov 21, 2009
1,265
749
113
Hi,
I hope you have mentioned your birthcontrol to your doctor before asking for D. Because if you use ANY medication, you should inform the doctor about it to avoid side effects. There are common side effects that Duromine may cause, but different people - different reactions, so you cannot say for sure. My suggestion - D weakened the effect of your implanon (though I found no information on these interactions), so maybe you would need an extra protection not to get pregnant during this time. Anyways, you better ask your physician.

Take care :)
 
  • Like
Reactions: Ltbear

Ltbear

New Member
Standard Member
Apr 29, 2015
2
0
1
31
Hi,
I hope you have mentioned your birthcontrol to your doctor before asking for D. Because if you use ANY medication, you should inform the doctor about it to avoid side effects. There are common side effects that Duromine may cause, but different people - different reactions, so you cannot say for sure. My suggestion - D weakened the effect of your implanon (though I found no information on these interactions), so maybe you would need an extra protection not to get pregnant during this time. Anyways, you better ask your physician.

Take care :)

Hi

I spoke to her about it and she asked me about the implanon but never said anything about side effects with duromine and the implanon.

Thanks